Tsukuba Journal of Mathematics

Algebraic independence of Fibonacci reciprocal sums associated with Newton's method

Taka-aki Tanaka

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 27, Number 2 (2003), 375-387.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164655

Digital Object Identifier
doi:10.21099/tkbjm/1496164655

Mathematical Reviews number (MathSciNet)
MR2025734

Zentralblatt MATH identifier
1057.11036

Citation

Tanaka, Taka-aki. Algebraic independence of Fibonacci reciprocal sums associated with Newton's method. Tsukuba J. Math. 27 (2003), no. 2, 375--387. doi:10.21099/tkbjm/1496164655. https://projecteuclid.org/euclid.tkbjm/1496164655


Export citation